# SDR SWAA2021060950189

- Difficulty date: February 16, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,414 hours, 18,587 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FAIRING FORMER BS 663 LBL 28 HAS CHAFFING DAMAGE / LOCATED AND DRILLED LOWER FAIRING FORMER BS 663 LBL 28; USING OLD ONE AS A TEMPLATE IAW SRM 51-40-05-0G-0 PARA 4 FIG 3 AND FIG 4; WILL BE INSTALLED ON NRC U283735
